# SDR 2B5A202010250001

- Difficulty date: October 22, 2020
- Submitted: October 25, 2020
- Operation: Air carrier
- Aircraft: N471SS
- Make and model: Pilats PC1247
- Aircraft serial: 739
- Aircraft time: 12,499 hours, 11,879 cycles
- Engine: Pwc PT6A67P
- Engine time: 12,155 hours, 11,123 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Stud
- Condition: Corroded
- Location: Master Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED CORROSION AT THE BATTERY GROUND POINT.  THIS IS THE THIRD ONE IN THE FLEET IN RECENT WEEKS.  ONE WAS TOTAL ELECTRIC FAILURE IN FLIGHT.
